# SDR UHLA2009120100119

- Difficulty date: December 1, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 12,368 hours, 6,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B SEAT TRACK HAS SEVERAL AREAS OF CORROSION AT TOP SURFACE, FRAMES 13 TO 17.  REMOVED AND REPLACED SEAT TRACK SUPPORT BEAM FROM FR 12R TO FR 20R IAW EMB 170 SRM 51-41-01, 51-43-01, 51-43-02, AND 51-43-03.
